# SDR 07FDEA01843

- Difficulty date: May 18, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 65242604
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN UPPER CARGO DOOR S/N 9, TEE SUPPORT FITTING CRACKED AT LATCH HOOK 3RD FWD FROM AFT EDGE BY TORQUE TUBE BEARING FITTING.  REMOVED AND REPLACED DAMAGED T- FITTING WITH NEW TEE CLIP FX797 IAE SRM 51-30-2.
